MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK; INTERNAL HANDLE

ZOLL MEDICAL CORPORATION ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK; INTERNAL HANDLE
Model Number 1011-0139-02
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the internal handles defib output was out of specification.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the device.The customer has responded and indicated that the product will not be returned for evaluation.Therefore, this calim is closed as no sample returned.

Brand Name
ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK
Common Device Name
INTERNAL HANDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15200807
Report Number1220908-2022-02870
Device Sequence Number6337361
Product Code LDD
UDI-Device Identifier00847946022334
UDI-Public00847946022334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-02
Device Catalogue Number1011-0139-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown